Volume 8,Issue 1,1988 Table of Contents

   
Other Issues:  
  

Contents

Relative Hereditary Modules
  Tang Zhongming
  1988,8(1):1-5 [Abstract(1660)]  [View PDF]
  
The Tensor Products of Nilrings with Bounded Index of Nilpotence
  Chang Qing
  1988,8(1):6-10 [Abstract(1626)]  [View PDF]
  
Unitary Similarity Theory of Matrices over the Strong p-Division Ring (II)
  Tu Boxun
  1988,8(1):11-21 [Abstract(2064)]  [View PDF]
  
On Sum Theorems For M1-Spaces
  Yang Lecheng
  1988,8(1):22 [Abstract(1722)]  [View PDF]
  
Primitive Topological Algebras And Modules
  Guan Bo
  1988,8(1):23-28 [Abstract(1615)]  [View PDF]
  
半拓扑空间的性质
  杨乐成
  1988,8(1):33-38 [Abstract(1571)]  [View PDF]
  
一类新的Block空间及其应用
  施咸亮
  1988,8(1):39-41 [Abstract(1552)]  [View PDF]
  
紧子集空间的半度量与一个度量化定理
  谢琳
  1988,8(1):39-32 [Abstract(1617)]  [View PDF]
  
A Simple Derivation about the Number of Combinations without Unit Separation
  Jiang Maosen
  1988,8(1):42-44 [Abstract(1552)]  [View PDF]
  
正实部解折函数的渐近性质
  潘一飞
  1988,8(1):45-50 [Abstract(1734)]  [View PDF]
  
紧Lie群上Fourier级数Piesz球平均的一致收敛性
  范大山
  1988,8(1):51-54 [Abstract(1567)]  [View PDF]
  
Comparison Method in Calculating Fixed Point Index and Its Applications
  Yan Jun
  1988,8(1):55-60 [Abstract(1496)]  [View PDF]
  
Initial Boundary Value Problem for One Class of System of Multidimensional Nonlinear Schr?dinger-Boussinesq Type Eequations
  Guo Boling
  1988,8(1):61-71 [Abstract(2169)]  [View PDF]
  
Approximation-Transforming Theory and Pansystems Approximation Theory(Ⅳ)
  Wu Xuemou
  1988,8(1):72 [Abstract(1633)]  [View PDF]
  
一类非线性方程的分歧问题
  韩云瑞
  1988,8(1):73-78 [Abstract(1691)]  [View PDF]
  
An Instability Theorem of Autonomous Systems and Its Application
  Liu Bing
  1988,8(1):79-84 [Abstract(1593)]  [View PDF]
  
关于Poinear'e-Bendixson环域定理的一个注记及极限环的唯一性
  党新益
  1988,8(1):85-88 [Abstract(1556)]  [View PDF]
  
Periodic Solutions of Retarded Systems with Infinite Delay
  Hu Yueming
  1988,8(1):89-94 [Abstract(1557)]  [View PDF]
  
一类抛物型系统的参数辨识
  喻文焕
  1988,8(1):95-100 [Abstract(1618)]  [View PDF]
  
A Note on A Coupled Reaction-diffusion System with Time Delays
  Yan Ziqian
  1988,8(1):101-105 [Abstract(1681)]  [View PDF]
  
Left H-rings Whose Radicals Are Not Periodic
  Wang Chengde
  1988,8(1):106 [Abstract(1708)]  [View PDF]
  
On the Conditions for the Continuity of the Padé Operator
  Huang Youdu
  1988,8(1):107-110 [Abstract(1688)]  [View PDF]
  
Tchebycheff插值余项及其在T-样条中的应用
  陈天平
  1988,8(1):111-118 [Abstract(1537)]  [View PDF]
  
Optimal Error Bounds for Derivatives of Hermite-Birkhoff Interpolation Polynomials
  Ye Zai-fei
  1988,8(1):119-123 [Abstract(1830)]  [View PDF]
  
Some results on reversed adapted sequences
  Xue Xinghong
  1988,8(1):124-128 [Abstract(1709)]  [View PDF]
  
多目标最优停止与约束最优停止
  金治明
  1988,8(1):129-138 [Abstract(1817)]  [View PDF]
  
On the Naive Mathematical Models of Medium Mathematical System MM
  Zhu Wujia and Xiao Xian
  1988,8(1):139-151 [Abstract(1761)]  [View PDF]
  
The Star-Kernel for a Quasidifferentiable Function in One-Dimensional Space
  Gao Yan
  1988,8(1):152 [Abstract(1433)]  [View PDF]
  
On the Combinatorial Compound Matrix
  Richard A.Brualai and Li Qiao
  1988,8(1):153-162 [Abstract(1753)]  [View PDF]